# SDR SWAA101540

- Difficulty date: March 15, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N690SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23783
- Aircraft time: 70,330 hours, 56,783 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 65691765
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR BASE DAMAGED.  REMOVED AND REPLACED BASE PER MM.
